# SDR AALA202207065867

- Difficulty date: June 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A300*
- Aircraft serial: 5800
- Aircraft time: 27,720 hours, 10,791 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P8410
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 6,012 hours, 2,562 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCEND OUT 6000, WE SMELLED A VERY STRONG, PUGNANT ODOR. MAINTENANCE FOUND THE APU TO BE THE SOURCE OF THE ODOR DUE TO OIL LEAKING FROM THE WITNESS DRAIN LINE AND THE INSIDE OF THE PLENUM WAS COATED WITH OIL. **SUPPLEMENTAL REPORT FOR AALA202206235867: REPLACED APU PER TASK CARD 26L31049003 ** (CLOSED)
